# SDR TSAA0251086

- Difficulty date: February 26, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION IAW ECO 3250R1.  FOUND CRACK INDICATIONS ON S-10R BS 867 PLUS 10 ON WINDOW NR 29 RIGHT UPPER AFT HOLE NR 8.  TRIMMED OUT HOLES IN DAMAGED AREA TO .40 INCH AS INSURANCE CUT.  HFEC INSPECTED EDGE OF THE TRIMMED AREAS.  FABRICATED FILLER 1 FROM .032 INCH THICK 2024-T3 AND DOUBLER FROM .063 INCH THICK 2024-T3.  FABRICATED FILLER 2 AND TRIPLER FROM .050 INCH THICK 2024-T3 MATERIAL IAW FIGURES 1, 2 AND 3.  INSTALLED REPAIR PARTS IAW ECO 3250 DEVIATION K.  AIRCRAFT RETURNED TO SERVICE.  (M)
